# SDR UALA2011053102630

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 33,770 hours, 13,585 cycles
- Engine: Iae V2522A5
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Floor Panel
- Part number: BF530014103
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT CARGO PIT DOORWAY FLOOR PANEL HAS UPPER SURFACE PEELING UP.  REF MT 53-001 S-GLASS CARGO FLOORBOARDS, TOP SURFACE DAMAGE EXCEEDS 10 PERCENT OF PANEL TOTAL AREA.    REPLACED DAMAGED PANEL PER MM.
